advertisement
Question
Posted by: cheryl | 2007/04/30

ADVICE ON COLD FEVER AFTER TOOK LANSOLEX

My partner, 52 yrs old, took LANSOLEX for heartburn. After 3 hrs he got a cold fever and started to shake from the fever. After he took PANADO and DISPRINS + the hot water bottle and extra blankets, it started to subise.
Do you think the LANSOLEX is the course of his fever. What should I do in future, should he get the fever again

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cheryl
I am not sure what Lansolex contains but yes, it could be that he is allergic to one of the ingredients. If the fever returns without him taking Lansolex he should be thinking of other reasons like malaria or other infections.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement